A dimension-free hermite-hadamard inequality via gradient estimates for the torsion function

Published

Journal Article

© 2019 American Mathematical Society. Let Ω ⊂ Rn be a convex domain, and let f : Ω → R be a subharmonic function, Δf ≥ 0, which satisfies f ≥ 0 on the boundary ∂Ω. Then (Formula Presented) Our proof is based on a new gradient estimate for the torsion function, Δu = -1 with Dirichlet boundary conditions, which is of independent interest.

Full Text

Duke Authors

Cited Authors

  • Lu, J; Steinerberger, S

Published Date

  • January 1, 2020

Published In

Volume / Issue

  • 148 / 2

Start / End Page

  • 673 - 679

Electronic International Standard Serial Number (EISSN)

  • 1088-6826

International Standard Serial Number (ISSN)

  • 0002-9939

Digital Object Identifier (DOI)

  • 10.1090/proc/14843

Citation Source

  • Scopus